MDJunction - People Helping People
 
Ask a Question
07/04/2011 03:07 PM

What do you do for severe anxiety and head symptom

Sharon2011
Posts: 18
New Member

I have bee having extreme anxiety....thoughts of leaving this world have entered my mind because of all that I am going through. my head symptoms are driving me crazy....feels like restless leg syndrome in my whole head and body. What do you do. Can you give me any ideas for mess...... after going off antibiotics for sinus infection, my sinuses are again swollen. Not all the time but about 80 percent of the time......I am currently taking Xanax for the anxiety...it doesn,t work whe. I feel the head sensations... am also taking percoset because of the head symptoms......can you tell me what has worked for you.
Reply

07/05/2011 12:37 AM
Bettyg
 
Posts: 32197
VIP Member
I'm an Advocate

welcome sharon Wink

anxiety and head symptoms, please go to MEDICINE/TREATMENTS FORUM; click on FORUMTAB at top rightabove where we type and then clicktreatments.

LOOK AT ALL THE STICKY TABS in general on each forumwe have here on lyme.

i have a sticky onANXIETY; click on it and read thearticles.

click on INDEX of treatments, and go down thru the A-Zlisting of links; look for headaches; look forthe CAPITALIZED WORDS when reading down the list; that's how i set them up.

these are articles/studies from NIH, CDC, IOM, and other reputable sites.

in my welcomeletter posted on SUPPORT as asticky pin, read/print off dr. corson's detailed 2 articles under LYME FACTS:

kids evaluations & headaches; she discuses the entire body and how it's effected by what specfic illness.

hugs/prayers to you.

bettyg, iowa leader


11/17/2011 12:15 PM
Weasy
Weasy  
Posts: 943
VIP Member

Sharon

If there is one thing I've used for anxiety, it's Valerian Root. It's a powerful tranquilizer herb.

You know, when your body, mind and soul are hijacked by deadly bacteria, it's only normal to have thoughts of leaving this world.

It's so normal it's not even funny.

I will say this and that is I know you're stronger than the hijacked thoughts that the Lyme is trying to pass off as your own.

It's not you talking. It's the Lyme and it's an imperative for you to see that.

Regarding the normal symptoms caused by Lyme Disease.. If there was a way to subside the symptoms, I think many of us would be leading very different lives right now.

You have to ride them out. I know it's not easy but it can be done with a lot of patience and persistence.

Stay the course

I know you have it in you..

Weasy Wink

Post edited by: Weasy, at: 11/17/2011 12:18 PM


11/17/2011 02:05 PM
Kyrenora
Kyrenora  
Posts: 182
Member

Do you find that the percocet is helping with your pain? I was put on it a few years back after breaking my tailbone, and it did strange thing to my body and muscles.

I'd get this itchy vibrating sensation through my larger muscles, very similar to how it feels just before my tremors set in.

Unfortunately, there is no magic suppressant for any symptom I've encountered so far. Like Weasy said, if there was, there would probably be no need for this forum and we'd all be hunky-dory.

There are little things that can help though. When the anxiety gets overwhelming, follow the tips in betty's post, and don't ever forget that we are here for you.

We're all going through this together and we want to see each other kick the living bejeezus out of these horrible little bugs.


11/18/2011 09:00 PM
nank59
nank59  
Posts: 826
Member

I thought about Xanax for anxiety just the other day - I don't like the anxiety at all.

The tinnitus drives me crazy, too.

So many annoying things about this.


11/18/2011 10:21 PM
ontong
ontongPosts: 269
Member

Sharon like all of us, Im so sorry you are suffering. Anxiety is awful. I recommend that you Google Dr Robert Bransfield, who has some great articles and suggestions about dealing with the psychiatric aspects of lyme. He emphasizes that it is important to treat the psych. symptoms of lyme to help us be better able to deal with the illness. You can find him as well at www.mentalhealthandillness.com If LD gave you really high blood pressure, you would need to treat the high BP now, not wait until the lyme has been defeated. The same is true for psych symptoms. I'm so sorry the Xanax did not help. Is it possible to try a higher dose? An antidepressant might be able to help with the anxiety over the longterm.

11/18/2011 11:39 PM
Bettyg
 
Posts: 32197
VIP Member
I'm an Advocate

sharon and john,

i'd love to be able to read both of your posts. would you both edit them and break them up to 1-2 SENTENCES MAX; hit enter twice after eachshort paragraph until you are done with your posts.

thanks for helping us help YOU and learn something new too Wink

bettyg, leader


11/19/2011 06:23 PM
lymeinmich
 
Posts: 1094
Member

Be very careful with the Xanax.

It should be used fro panic attacks, or anxiety attacks.

It should be used in an emergency situation.

I was trying to take it regularly for anxiety. What a mistake.

I am so glad I am off it.

For me it helped remendously for a about 3hrs, howver when it wore off I felt so much worse than before taking it.

Consequently you feel the need to take more because the anxiety is so much worse.

It was a vicious cycle. The ups followed by severe downs was horrible.

I have since had several Dr.s say it is for an emergency panic type situation only.


11/19/2011 09:22 PM
winters5
winters5  
Posts: 259
Member

I'm taking xanax but my doc gave me valium. Haven't decided if I'm goint to stay with the xanax or switch to valium.

I am currently taking percocet and they dont seem to be doing a damn thing for me. someone told me I'm taking crap too much asprin and not enough pain relief.


11/19/2011 10:10 PM
mem6583

Xanax, valium, percoset are all addictive, so I beg all of you to please be careful with them.

Individuals can react quite differently to all three, as well. For some, percoset will not even touch their pain, or can make them hyper, rather than sedated.. For some, valium will make them hallucinate or sleep excessively.

Lymeinmich's experience with xanax is a good example of what it can do to you. Very good reason to limit use to when you actually need it. If you are depressed at all, the downs coming off of xanax can be crippling and dangerous.

I totally understand the need to get a handle on both the pain and the anxiety. If possible though, work with your doctor to figure out longer term solutions.

I have had each of these prescribed - each of them caused issues with regular use. Short term, they are useful. More than a week or two -- can cause new problems.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved